# SDR ASAA2017091721938

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 38,730 hours, 11,432 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT THE GATE, AUTO FAIL AND ALTERNATE ILLUMINATED ON PRESSURIZATION PANEL.  ACFT GROUNDED.  PERFORMED FIM 21-31 TASK 801. NO FAULT NOTED.
